# SDR DHL2000803106

- Difficulty date: January 11, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FWD LOWER CARGO COMPT LATERAL FLOOR SUPPORT STRAP SHOWS CRACK AT STA 440.00 NEAR L3 RT.  REMOVED FLOOR SUPPORT STRAP IAW SRM 51-1-8 PAGE 11, FABRICATED DOUBLER, TREATED AND PRIMED IAW SRM 53-2-0 PAGE 26 FIG 3, INSTALLED DOUBLER WITH SOLID RIVETS IAW SRM 51-1-21 PAGE 3.
